MathSciNet Relay Station
MathSciNet bibliographic data
MR2533748 65M15 (65M60)
Nguyen, Ngoc-Cuong; Rozza, Gianluigi; Patera, Anthony T. Reduced basis approximation and a posteriori error estimation for the time-dependent viscous Burgers' equation. Calcolo 46 (2009), no. 3, 157–185.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement